# SDR JR2R20171005252

- Difficulty date: October 5, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- Aircraft time: 61,388 hours, 51,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 993660910
- Condition: Damaged
- Location: Bs 1154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ANGLE CRACKED OR HAS DEEP GOUGE BS 1154,  STRINGER 21R.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-30-5.
